can finasteride make you ugly?? not joking . finasteride face changes anyone?

Moosey

Experienced Member
My Regimen
Reaction score
348
lol all the clueless people here. If you know anything about how DHT effects fat and water distribution in your body you would know this is a thing. My face looked alot less sharp and manly when i was on dutasteride. Thats not imagination. It changes the fat and water distribution on your face hence you look different. Inject any female with DHT for a couple months and she'll look different too.
OP, your face hasnt changed permanently but yes the low DHT is effecting it. The only workaround is to stop taking finasteride
 

Ritchie

Senior Member
My Regimen
Reaction score
296
What sharp features have turned soft? Youre a big troll. In your other thread you said you had a great jawline, etc and finasteride is making it worse, and then you posted a picture of yourself and somebody pointed out your severely receded chin and then you aknowledged it and said its always been like that. So your face was never great and youre just now noticing it.

https://www.hairlosstalk.com/intera...inasteirde-with-pictures.128509/#post-1892107

in this thread you posted pictures and it shows that you already had a bad face before.
 

telogen

Established Member
My Regimen
Reaction score
34
if that's op he's severely recessed and needs jaw surgery

what's clear though is not battling hairloss is sure as hell to make you more ugly

twins-hair-loss-main-photo.jpg
 

Ritchie

Senior Member
My Regimen
Reaction score
296
if that's op he's severely recessed and needs jaw surgery

what's clear though is not battling hairloss is sure as hell to make you more ugly
i think it is a control thing and he would rather blame it on a drug rather than genes or possibly even bad habits such as mouthbreathing. He's been making threads like this about his face for like 8 or 9 months now, every week a new f*****g thread about finasteride making his facial structure bad. He needs to accept that his facial structure is just naturally like that. In his old threads he used to say stuff like "my face used to be so mascluline and chiesled and my jawline was good", when in reality he had very very below average facial structure even before starting the drug. He is either a troll or delusional.
 

Gears4man

Member
My Regimen
Reaction score
19
my face looks so bad now so dry and pale and my hard and sharp features look soft now pleass help
Hey man it is likely Not due to any differences in bone structure or anything but rather is Likely due to the increased estrogen that happens due to finasterade as well as the increased prolactin it also can cause.

In order to inhibit those, use 400 mg vitamin E daily (inhibits prolactin), 50 mg of zinc with food (inhibits estrogen and prolactin) and 50 mg of a vitamin called P5P (inhibits prolactin).

These things got my blood levels of said things lower and took most of my finasterade facial changes back to normal. Try it for a few months
 

Gears4man

Member
My Regimen
Reaction score
19
are u sure ? my skin looks so dry now i read online dht is responsible for skin?
Androgens Do play a role in our skin which is why the Male layer of skim, the dermis is more thick than women's.....


If you're worried see my other comment, and in addition, lower the dosage of finasterade then come back in a couple months ok
 

JohnSmith21

Established Member
My Regimen
Reaction score
110
Androgens Do play a role in our skin which is why the Male layer of skim, the dermis is more thick than women's.....


If you're worried see my other comment, and in addition, lower the dosage of finasterade then come back in a couple months ok
Is the Dermis more thick due to Dht or testosterone? Why are we assuming the dermis is thicker in a man bc of dht?
 

TurboFixer

Established Member
My Regimen
Reaction score
74
lol all the clueless people here. If you know anything about how DHT effects fat and water distribution in your body you would know this is a thing. My face looked alot less sharp and manly when i was on dutasteride. Thats not imagination. It changes the fat and water distribution on your face hence you look different. Inject any female with DHT for a couple months and she'll look different too.
OP, your face hasnt changed permanently but yes the low DHT is effecting it. The only workaround is to stop taking finasteride
What does your regimen look like bro I'd love to know
 

Here For the Lulz

Established Member
My Regimen
Reaction score
86
Bruh...

You have got to be one of the most depressing people on the planet. Every week you’re posting about some horrific side effect, how miserable your life is, and how resigned you are to all of it. If finasteride has truly done all the things your post history states, then for the love of God, stop taking it. In your case, it is unquestionably doing more harm than good. You claim it’s made you ugly, destroyed your hairs texture, made you impotent, thinned your beard, given you early stage gyno, got you dumped, screwed up your skin, made you “retarded”, and made you suicidal...

Any one of these events would be a giant red flag, but with all of them its like a mountain of them. finasteride doesn’t work for everybody and shouldn’t be taken by someone who is known to have massive, pervasive side effects.

At this point, you have a decision to make. Is a chance at saving your hair worth the surefire presence of numerous side effects? Given the kind of reaction you’ve had to it, it’s safe to say that many, (if not all), of the side effects you have now will persist until you stop taking it. All that’s left for you to do is to decide what you are willing to live with.
 
Last edited:

Feelsbadman

Experienced Member
Reaction score
282
lol all the clueless people here. If you know anything about how DHT effects fat and water distribution in your body you would know this is a thing. My face looked alot less sharp and manly when i was on dutasteride. Thats not imagination. It changes the fat and water distribution on your face hence you look different. Inject any female with DHT for a couple months and she'll look different too.
OP, your face hasnt changed permanently but yes the low DHT is effecting it. The only workaround is to stop taking finasteride
yea so what do i do?
 
Top